I have heavy sweats and at the same time ice-cold skin at night. I have to get up to cool off. Takes up to two hours. It's getting more fequent - three times last night. Does any hypo sufferer have the same? I have what I supposed ar normal symptoms - dizziness, nausea, fatigue, etc. I've been on synthroid 100mg/day for a year.. To start with my TSH was 38. My tests over nine months are within range except that my free T3 is going down closer to the minimum. But the symptoms continue. Anyone in this hopeless situation?
My thyroid levels are in check (within lab range), but now they are telling me I am hypoglycemic and that the night sweats that for the last two yrs (they could never give me a reason why) I have been having are actual a symptom of low sugar level at night...
Have you been tested for any type of low or high glucose levels? Just a thought..
I am taking 125mcg of Levothyroxine. TT done in 1993.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.